MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE, Ø 3.3 MM RN, SLACTIVE 10MM, ROXOLID®; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE, Ø 3.3 MM RN, SLACTIVE 10MM, ROXOLID®; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.752S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Tissue Damage (2104); Sinus Perforation (2277)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report late due to asr to individual reporting transition per fda letter dated june 28, 2019.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2018 in fdi 16.Details of surgery: sinus perforation and sinus augmentation.On (b)(6) 2018, non-osseointegration was verified.Patient presented with bone type iv and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
TE, Ø 3.3 MM RN, SLACTIVE 10MM, ROXOLID®
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9499209
Report Number0009613348-2019-53058
Device Sequence Number14198583
Product Code DZE
UDI-Device Identifier07630031716484
UDI-Public07630031716484
Combination Product (Y/N)N
PMA/510(K) Number
K081419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/19/2019
Report Date (Section F) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number033.752S
Device Lot NumberFR265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/19/2019
Device Age63 MO
Event Location Other
Date Report to Manufacturer10/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR